# SDR SWAA2022030224000

- Difficulty date: January 29, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 543A26111
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FORWARD THRESHOLD RETAINER PLATE IS CORRODED ON BOTTOM. / NO SRM LIMITS; REPLACED AFT CARGO FORWARD RETAINER PLATE P/N 543A2611-1 A-TAG A#A99396 I/A/W SRM 10-02-0G-0 PAR 9 AND AIPC 25-52-10-02. NOT INSTALLED.
